# SDR AALA202311225545

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL UPPER ANGLE LOCATED FROM BS 500I TO BS 520 AT BL 0. REPLACED ANGLE PER AARD 51-00-05-R1 AND DWG 143A5400.
